# SDR SWAA2025012079276

- Difficulty date: December 18, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT DOOR SURROUND PANEL FSD (MARKED)<[01] REPAIRED AFT DOOR SURROUND PANEL FSD IAW CMM 25-00-66 PG. 601-602 REPAIR 1-2 SECT. 2.;[02] VERIFIED CORRECTIVE ACTION 1
